# SDR DALA2021112207176

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,805 hours, 29,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 2R EXIT SIGN CAME OFF ON TAXI IN. CORRECTIVE ACTION: RESECURED 2R EXIT SIGN, OPS CHK GOOD. (7085606)
